# SDR GTIA2025021738749

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 21,467 hours, 9,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AROUND 10000FT STRONG FUME ODOR UNABLE TO ISOLATE OR DETERMINE WHCH PACK IT WAS FROM -PERFORMED TSM 05-50-00-810-831-A TO ISOLATE SOURCE. FOUND PACK #2 TO BE THE SOURCE. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00 AND RAN BOTH ENG AT IDLE IAW AMM 71-00-00. DECONTAMINATION OF PACK #2 COULD NOT BE PERFORMED DUE TO NO PARTS ON HAND. REF LP 3346686-1 FOR PACK #2 MEL.  DESCRIPTION OF ODOR/FUMES: TEMPORARY, MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
